# SDR SWIA202264980

- Difficulty date: February 19, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N251SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000611
- Aircraft time: 13,460 hours, 9,820 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: None
- Part number: 17031107051
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 SUSPECTED CRACK OUTBD OF RIB 26 AFT EDGE IN RADIUS.     (C-CHECK RO 3/12/2022)    REMOVED AND REPLACED LH WING SPAR 1 WITH FACTORY REPLACEMENT PART NO CHANGES TO WEIGHT AND BALANCE REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06
